# SDR CA010725008

- Difficulty date: July 17, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,205 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 9603001261
- Condition: Leaking
- Location: Hyd System
- Part time: 1,713 hours, 1,054 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED A INTERMITTENT PROBLEM WITH THE HYDRAULIC LIGHT COMING ON WHEN LANDING. THIS INDICATES THE HYDRAULIC PUMP CYCLED 6 TIMES IN 1 HOUR. AFTER SERVICING THE SYSTEM THE PROBLEM WOULD STILL OCCUR. IT WAS DECIDED TO CHANGE THE HYDRAULIC SERVICE SELECTOR VALVE. THE PROBLEM DID NOT RETURN AFTER THIS.
